# SDR SWIA201436082

- Difficulty date: January 21, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 29,993 hours, 24,262 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT INITIATED A SEVERE CLIMB TO CAPTURE GLIDE SLOPE, DISCONNECTED THE AUTO PILOT, GOT THE AIRCRAFT STABLE & RESUMED THE APPROACH.  WHEN THE AUTO PILOT WAS RECONNECTED, AT APPROXIMATELY 3500 ', THE FLIGHT DIRECTOR COMMANDED A 15 DEGREE NOSE DOWN PITCH.  DISCONNECTED THE AUTO PILOT AGAIN & HAND FLEW THE REST OF THE APPROACH.  FLT 7368 REPLACED FCC 1 PN ON OFF 622-9815-904, SN ON FXCW & SN OFF 1755.
